# SDR EE4Y2017042603303

- Difficulty date: April 21, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N499SA
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 54,473 hours, 33,638 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION PROCESS IT WAS FOUND AT THE STA 847 STR 4R LEVEL, THE FRAME INNER FLANGE WITH OVERSIZED FASTENER HOLE, SPECIFICALLY AT THE CEILING SUPPORT CHANNEL ATTACHMENT POINTS. THE AFFECTED FRAME IS REPAIRED UNDER EO4412-8 INSTRUCTIONS AND APPROVED BY 8110-3.
